REMICADE SEVERE REACTIONS

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

SPORTY1588
New Member


Date Joined Jul 2010
Total Posts : 3
   Posted 7/12/2010 1:16 PM (GMT -7)   
MY MOTHER HAS EXPERIENCED SEVERE KNEE AND LEG PAIN WITH SOME NUMBNESS IN AND AROUND HER KNEES FROM HER 2ND DOSE OF REMICADE.  THIS HAS BEEN GOING ON FOR 5 WEEKS.  HAS ANY ONE HEARD OF THIS REACTION AND DOES IT GO AWAY...? SHE HAS BEEN ON LOW DOSE OF PREDNISONE THROUGHOUT OF 7.5 MG.  SHE CAN'T TAKE NSAIDS AND THE ONLY PAIN MED SHE CAN TAKE, DILAUDID DOESN'T TOUCH IT.  I'VE TRIED TORADOL BY INJECTION AND IT OFFERED NO RELEIF EITHER....ANY SUGGESTIONS? sad SHE WENT FROM WALKING 1 MILE A DAY TO A WALKER.....HELP!!!

SPORTY1588
New Member


Date Joined Jul 2010
Total Posts : 3
   Posted 7/14/2010 9:19 PM (GMT -7)   
Well, never say never. I guess it could be the disease, but the sudden onset following the infusion and the way it has lasted is just not the same pattern of pain as how her rheumatoid typically acts for her. They are running some bloodwork and MRI's of her knees, soooo, I guess next week, we will see what turns up with it...Thanks for the prayers, all are definitely welcome and appreciated!!
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 7:23 AM (GMT -7)
There are a total of 2,734,619 posts in 301,227 threads.
View Active Threads


Who's Online
This forum has 151346 registered members. Please welcome our newest member, heelm007.
308 Guest(s), 14 Registered Member(s) are currently online.  Details
alephnull, imagardener2, Butterflake, Teamchris, NiceCupOfTea, maria2016, PA_grandma, ChickenArise, Ed Ski, Traveler, njfillet, Myself 09, Snarf, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer